Alert archive / Minnesota / River Flood Warnings in 2013
River Flood Warning 4, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Mar 30, 2013, 10:26 PM CDT for Wabasha County, Minnesota. It took effect at Mar 31, 2013, 3:37 AM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2013, 10:26 PM CDT (03:26 UTC)
- In effect from
- Mar 31, 2013, 3:37 AM CDT
- Expired
- Apr 1, 2013, 3:00 PM CDT
- In force
- 35 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wabasha County, MN
The radar
The La Crosse radar (KARX), 108 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Zumbro River at Zumbro Falls (ZUMM5).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05374000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
686 WGUS43 KARX 310326 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1026 PM CDT SAT MAR 30 2013 THE COMBINATION OF MELTING SNOW AND RECENT RAINFALL HAS CAUSED SIGNIFICANT RISES ON THE ZUMBRO RIVER AT ZUMBRO FALLS. MINOR FLOODING IS EXPECTED EARLY SUNDAY MORNING AND CONTINUING THROUGHOUT THE DAY SUNDAY. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC157-311526- /O.NEW.KARX.FL.W.0004.130331T0837Z-130401T2000Z/ /ZUMM5.1.ER.130331T0837Z.130331T1800Z.130401T0200Z.NO/ 1026 PM CDT SAT MAR 30 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE ZUMBRO RIVER AT ZUMBRO FALLS. * FROM LATE TONIGHT TO MONDAY AFTERNOON. * AT 9:30 PM SATURDAY THE STAGE WAS 16.4 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 19.5 FEET BY SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. * IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. && LAT...LON 4428 9250 4430 9246 4427 9226 4425 9224 4419 9240 $$
5 follow-up statements
154 WGUS83 KARX 310922 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 422 AM CDT SUN MAR 31 2013 THE COMBINATION OF MELTING SNOW AND RECENT RAINFALL HAS CAUSED SIGNIFICANT RISES ON THE ZUMBRO RIVER AT ZUMBRO FALLS. MINOR FLOODING IS EXPECTED TODAY. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC157-010022- /O.CON.KARX.FL.W.0004.000000T0000Z-130401T2000Z/ /ZUMM5.1.ER.130331T0922Z.130331T1800Z.130401T0200Z.NO/ 422 AM CDT SUN MAR 31 2013 THE FLOOD WARNING CONTINUES FOR THE ZUMBRO RIVER AT ZUMBRO FALLS. * UNTIL MONDAY AFTERNOON. * AT 3:30 AM SUNDAY THE STAGE WAS 17.7 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.5 FEET THIS AFTERNOON THEN FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. && LAT...LON 4428 9250 4430 9246 4427 9226 4425 9224 4419 9240 $$
341 WGUS83 KARX 311153 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 653 AM CDT SUN MAR 31 2013 .RUNOFF FROM MELTING SNOW ALONG WITH THE RECENT RAIN HAS CAUSED RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC157-010253- /O.EXT.KARX.FL.W.0004.000000T0000Z-130401T2130Z/ /ZUMM5.1.SM.130331T1049Z.130331T1800Z.130401T0330Z.NO/ 653 AM CDT SUN MAR 31 2013 THE FLOOD WARNING CONTINUES FOR THE ZUMBRO RIVER AT ZUMBRO FALLS. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 AM SUNDAY THE STAGE WAS 18.1 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. && LAT...LON 4428 9250 4430 9246 4427 9226 4425 9224 4419 9240 $$
862 WGUS83 KARX 311445 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 945 AM CDT SUN MAR 31 2013 .RUNOFF FROM MELTING SNOW HAS CAUSED RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC157-010545- /O.CON.KARX.FL.W.0004.000000T0000Z-130401T2130Z/ /ZUMM5.1.SM.130331T1049Z.130331T1800Z.130401T0330Z.NO/ 945 AM CDT SUN MAR 31 2013 THE FLOOD WARNING CONTINUES FOR THE ZUMBRO RIVER AT ZUMBRO FALLS. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM SUNDAY THE STAGE WAS 18.4 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. && LAT...LON 4428 9250 4430 9246 4427 9226 4425 9224 4419 9240 $$
183 WGUS83 KARX 010140 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 840 PM CDT SUN MAR 31 2013 THE COMBINATION OF MELTING SNOW AND RECENT RAINFALL CAUSED SIGNIFICANT RISES ON THE ZUMBRO RIVER AT ZUMBRO FALLS. MINOR FLOODING WILL CONTINUE INTO THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC157-011640- /O.EXT.KARX.FL.W.0004.000000T0000Z-130402T0105Z/ /ZUMM5.1.SM.130331T1049Z.130331T2345Z.130401T0705Z.NO/ 840 PM CDT SUN MAR 31 2013 THE FLOOD WARNING CONTINUES FOR THE ZUMBRO RIVER AT ZUMBRO FALLS. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM SUNDAY THE STAGE WAS 19.2 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. && LAT...LON 4428 9250 4430 9246 4427 9226 4425 9224 4419 9240 $$
499 WGUS83 KARX 010900 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 400 AM CDT MON APR 1 2013 .COLDER TEMPERATURES HAVE RESULTED IN LESS RUNOFF FROM SNOWMELT. PRECIPITATION IS NOT EXPECTED THE NEXT FEW DAYS SO THE RIVER LEVEL WILL CONTINUE TO FALL. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC157-010930- /O.CAN.KARX.FL.W.0004.000000T0000Z-130402T0105Z/ /ZUMM5.1.SM.130331T1049Z.130331T2345Z.130401T0738Z.NO/ 400 AM CDT MON APR 1 2013 THE FLOOD WARNING IS CANCELLED FOR THE ZUMBRO RIVER AT ZUMBRO FALLS. * AT 3:30 AM MONDAY THE STAGE WAS 17.7 FEET. * FLOOD STAGE IS 18.0 FEET. * FELL BELOW FLOOD STAGE AT 2:38 AM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.9 FEET BY TUESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 30, 6:20 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Mar 30, 6:20 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 620 PM CDT SAT MAR 30 2013 .SHORT TERM...TONIGHT THROUGH TUESDAY 348 PM CDT SAT MAR 30 2013 AT 3 PM...A COLD FRONT EXTENDED FROM PHILLIPS WISCONSIN TO AUSTIN MINNESOTA. A NARROW BAND OF RAIN WAS SEEN AHEAD OF THIS FRONT ACROSS SOUTHEAST MINNESOTA...AND WEST-CENTRAL AND NORTH-CENTRAL WISCONSIN. THIS RAIN WAS LOCATED IN THE AREA WHERE THERE WAS THE BEST 290K ISENTROPIC LIFT...925 MB AND 850 MB MOISTURE CONVERGENCE... AND 900 TO 700 MB FRONTOGENESIS. SOUTH OF THIS AREA...A BIT OF SUNSHINE THIS MORNING HELPED CAPES TO CLIMB UP TO 100 J/KG ACROSS SOUTHWEST WISCONSIN AND NORTHEAST IOWA. AS A RESULT...THE PRECIPITATION ARE IN THE FORM OF SHOWERS. 30.12Z MODELS ARE IN AGREEMENT THAT THE FRONT WILL SLOWLY WEAKEN AND CAPES WILL GRADUALLY WANE AS IT MOVES THROUGH THE SOUTHERN AND EASTERN AREAS OF THE FORECAST AREA. AS A RESULT...EXPECT THE PRECIPITATION AMOUNTS WILL BE A BIT LESS IN THOSE AREAS. CURRENT THOUGHTS IS THAT THIS FRONT SHOULD COMPLETELY EXIT THE AREA AROUND 11 PM. BUFKIT SOUNDINGS SHOW THAT THE COLUMN WILL REMAIN WARM ENOUGH THAT THE PRECIPITATION WILL STAY IN THE FORM OF RAIN. FOR LATE TONIGHT INTO SUNDAY MORNING...ANOTHER SHORT WAVE AND ITS ASSOCIATED SURFACE COLD FRONT WILL MOVE QUICKLY SOUTHEAST THROUGH THE FORECAST AREA. THE BEST LIFT AND MOISTURE WILL BE FOUND NORTH OF INTERSTATE 94...THUS...KEPT THE 20 TO 30 PERCENT PRECIPITATION PROBABILITIES CONFINED TO THAT AREA. IN THE WAKE OF THIS FRONT... 900 TO 800 MB LAPSE RATES WILL CLIMB OVER 8C/KM. THIS ALONG WITH SUBSIDENCE IN THE WAKE OF THIS FRONT WILL BRING THE STRONGER WINDS FROM ALOFT TO THE SURFACE. AS A RESULT...EXPECT THAT THE WINDS WILL GUST UP TO 30 MPH DURING THE AFTERNOON. FROM MONDAY THROUGH TUESDAY...850 MB TEMPERATURE ANOMALIES WILL RANGE FROM 1 TO 1.5 STANDARD DEVIATIONS BELOW NORMAL ON MONDAY... AND FROM A 0.5 TO 1 STANDARD DEVIATIONS BELOW NORMAL ON TUESDAY. THIS WILL KEEP THE HIGH TEMPERATURES IN THE LOWER AND MID 30S ON MONDAY...AND IN THE MID AND UPPER 30S ON TUESDAY. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY 348 PM CDT SAT MAR 30 2013 ON WEDNESDAY NIGHT AND THURSDAY MORNING...A SHORT WAVE TROUGH WILL MOVE QUICKLY SOUTHEAST THROUGH THE FORECAST AREA. MUCH OF THE SYNOPTIC AND ISENTROPIC LIFT...AND BEST 925 TO 850 MB MOISTURE TRANSPORT WILL BE FOUND TO THE NORTH AND EAST OF THE FORECAST AREA. AS A RESULT...THE MODELS CONTINUE TO SHOW EITHER PASSING THROUGH THE AREA DRY OR JUST A NARROW BAND A PRECIPITATION ALONG IT. AS A RESULT...JUST KEPT THE LOW PRECIPITATION PROBABILITIES IN THE FORECAST NORTH OF INTERSTATE 94. FROM FRIDAY THROUGH SATURDAY...THE UPPER AIR PATTERN SHIFTS AN UPPER LEVEL TROUGH DEVELOPS OVER THE WESTERN 1/3 OF THE CONUS. AS THIS OCCURS...A RIDGE WILL DEVELOP ACROSS CENTRAL UNITED STATES. THIS WILL SHIFT OUR UPPER LEVEL WINDS FROM THE WEST TO THE SOUTHWEST...THUS...BRINGING WARMER AIR INTO THE REGION. THE MODELS ALSO SHOW A SERIES OF LOW PRESSURE SYSTEM EITHER PASSING THROUGH THE UPPER MISSISSIPPI RIVER VALLEY OR THE NORTHERN PLAINS. MUCH OF THE DIFFERENCE IS DUE TO THE DIFFERENCES AND LOCATION OF THE UPPER LEVEL RIDGE. IN ADDITION...THERE HAVE BEEN SOME TIMING DIFFERENCES. AT THIS TIME...THE BEST CHANCE OF RAIN LOOKS TO BE FROM FRIDAY NIGHT INTO SATURDAY. && .AVIATION...TONIGHT AND SUNDAY 620 PM CDT SAT MAR 30 2013 A RATHER CHALLENGING FORECAST WITH THE POTENTIAL FOR FOG AND STRATUS TO RE-DEVELOP LATER TONIGHT. A BAND OF RAIN HAD MOVED EAST OF THE TAF SITES...WITH SOME CLEARING SKIES NOW APPROACHING KRST. VISIBILITIES DROPPED IN THE LIFR CATEGORY SHORTLY AFTER THE RAIN STOPPED...BUT THEN BEGINS TO LIFT AS DRIER ARE ADVECTS IN FROM THE WEST. EXPECT IMPROVING VISIBILITIES AT KLSE THROUGH THE EARLY EVENING HOURS...WITH THE CLEARING WORKING EASTWARD THIS EVENING. WITH THE AMOUNT OF LOW LEVEL MOISTURE AVAILABLE AND LOSS OF DAYLIGHT THERE IS A CONCERN THAT THE FOG AND STRATUS MAY RE- DEVELOP LATER TONIGHT. DID TREND TAFS IN THIS DIRECTION...BUT NOT AS LOW AS THE PREVIOUS SET OF TAFS. ONE CAVEAT IS STRONGER WINDS JUST OF THE SURFACE THAT MAY KEEP THINGS STIRRED UP TO PREVENT IFR VISIBILITIES AND THUS KEPT BOTH THE CEILINGS AND VISIBILITIES IN THE MVFR RANGE. && .HYDROLOGY...THROUGH SUNDAY 348 PM CDT SAT MAR 30 2013 ABOVE-FREEZING TEMPERATURES LINGERED THROUGH TODAY...SO THE SNOWMELT CONTINUED. IN ADDITION...A THIRD TO HALF INCH OF RAIN FELL NORTH OF INTERSTATE 90. THIS HAS RESULTED IN A 3 AND 6 FEET RISE ON MANY OF THE AREA RIVERS AND CREEKS. OTHER THAN SOME ICE JAM FLOODING NEAR OXBOW PARK NEAR BYRON MINNESOTA...NO OTHER FLOODING HAS BEEN REPORTED. WILL HAVE TO MONITOR THE RIVERS CLOSELY THROUGH SUNDAY. SEVERAL FORECASTS HAVE BEEN ISSUED FOR WITHIN-BANK RISES FOR SOME OF OUR RIVER POINTS...SEE THE LATEST HYDROLOGIC STATEMENTS FOR THE MOST UP-TO-DATE INFORMATION. && .ARX WATCHES/WARNINGS/ADVISORIES... 348 PM CDT SAT MAR 30 2013 WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...RABERDING HYDROLOGY....BOYNE
Hazardous weather outlook, Mar 30, 4:32 AM CDT, 17 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 432 AM CDT SAT MAR 30 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-311200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 432 AM CDT SAT MAR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST TO NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SOME LOW SPOTS ON SIDE ROADS MAY BE SUSCEPTIBLE TO BRIEF PERIODS OF FLOODING DUE TO RUN OFF FROM THE RECENT SNOW MELT TODAY. MOST RIVERS AND CREEKS HAVE ALSO BEEN ON THE RISE DUE TO THE SNOW MELT...THOUGH THEY ARE NOT EXPECTED TO GO TO FLOOD STAGE. WITH TEMPERATURES REMAINING ABOVE FREEZING FOR MUCH OF TODAY AND SOME LIGHT TO AT TIMES MODERATE RAIN FALLING...EXPECT THAT THIS VERY LOCALIZED FLOODING POTENTIAL WILL CONTINUE INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF CLOSED ROADS DUE TO FLOODING IS APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH
In the hours before
Special weather statement, Mar 30, 10:00 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1000 PM CDT SAT MAR 30 2013 MNZ079-WIZ017-029-032>034-041-311000- BUFFALO-CLARK-JACKSON-LA CROSSE-TAYLOR-TREMPEALEAU-WABASHA- 1000 PM CDT SAT MAR 30 2013 ...AREAS OF DENSE FOG TONIGHT... SKIES HAVE BRIEFLY CLEARED ACROSS PORTIONS OF THE AREA...AND WITH THE MELTING SNOW AND THE RAIN FROM EARLIER TODAY FOG HAS FORMED AROUND THE AREA. THIS FOG WILL PERSIST THROUGH THE OVERNIGHT HOURS...WITH SOME AREAS OF DENSE FOG REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES. THE VISIBILITY IS EXPECTED TO BE VARIABLE OVERNIGHT AND WILL POSE A HAZARD TO TRAVELERS. ANYONE TRAVELING ACROSS THE AREA TONIGHT SHOULD BE PREPARED TO ENCOUNTER POOR VISIBILITIES DUE TO FOG. WHEN DRIVING IN FOGGY CONDITIONS... ALWAYS USE YOUR LOW-BEAM HEADLIGHTS. SLOW DOWN TO THE POINT WHERE YOU WILL BE ABLE TO SAFELY STOP YOUR VEHICLE IF YOU ENCOUNTER AN ANIMAL OR OBJECT ON THE ROADWAY. RABERDING
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:42 AM CDT | Dense Fog Advisory | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 9 hr |
| Mar 31, 9:50 AM CDT | Areal Flood Advisory | ARX | Olmsted | 6 hr |
Nearby
River Flood Warnings in Minnesota, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.